# SDR USAA2013120600012

- Difficulty date: December 6, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 33,924 hours, 22,668 cycles
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Tru
- Part number: Y0053
- Part serial: 351
- Condition: Failed
- Location: Nr 2
- Part time: 69,866 hours, 30,326 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE NR 2 GEN FAILED, THE TRANSFORMER RECTIFIER NR 2 FAILED.  FLIGHT ATTENDANT'S REPORTED AN ELEC SMELL IN ROW 4 RT AREA.  R & R THE NR 2 TRANSFORMER RECTIFIER IAW AMM TASK 24-32-51.  PERFORMED OPERATIONAL TEST OF THE DC GEN SWITCHING IAW AMM TASK 24-32-00-710-001-A.  NO NOTED SMELL AT ROW 4, SUSPECT NR 2 TRANSFORMER RECTIFIER UNIT OVERHEAT.
